Alert archive / Maine / Gale Warnings in 2012

Gale Warning 2, NWS Gray, ME

January 11, 2012

NWS Gray, ME issued this gale warning at Jan 11, 2012, 5:34 AM EST. It took effect at Jan 12, 2012, 6:00 AM EST. It was in force for 48 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 11, 2012, 5:34 AM EST (10:34 UTC)
In effect from
Jan 12, 2012, 6:00 AM EST
Expired
Jan 14, 2012, 6:21 AM EST
In force
48 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

007 
WHUS71 KGYX 111034
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
534 AM EST WED JAN 11 2012

ANZ150>154-120145-
/O.UPG.KGYX.GL.A.0001.120112T1100Z-120113T0100Z/
/O.NEW.KGYX.GL.W.0002.120112T1100Z-120113T0000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
534 AM EST WED JAN 11 2012

...GALE WARNING IN EFFECT FROM 6 AM TO 7 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 6 AM TO 7 PM EST THURSDAY. THE GALE WATCH
IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...EAST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 
  KT. SEAS 9 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
7 follow-up statements
843 
WHUS71 KGYX 112011
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
311 PM EST WED JAN 11 2012

ANZ150>154-121115-
/O.CON.KGYX.GL.W.0002.120112T1100Z-120113T0000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
311 PM EST WED JAN 11 2012

...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 7 PM EST
THURSDAY...

* WINDS AND SEAS...EAST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT.
  SEAS 11 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
266 
WHUS71 KGYX 120851
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
351 AM EST THU JAN 12 2012

ANZ150>154-130000-
/O.EXT.KGYX.GL.W.0002.120112T1100Z-120114T1200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
351 AM EST THU JAN 12 2012

...GALE WARNING NOW IN EFFECT UNTIL 7 AM EST SATURDAY...

* WINDS AND SEAS...EAST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT.
  SEAS 11 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
362 
WHUS71 KGYX 121952
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
252 PM EST THU JAN 12 2012

ANZ150>154-131200-
/O.CON.KGYX.GL.W.0002.000000T0000Z-120114T1200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
252 PM EST THU JAN 12 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY...

* WINDS...NORTH WINDS DIMINISHING TO 10 TO 15 KT WITH GUSTS TO 20
  KT OVERNIGHT. WINDS WILL INCREASE OUT OF THE SOUTH...THEN
  SOUTHWEST ON FRIDAY AND FRIDAY NIGHT TO 30 TO 40 KT WITH A FEW
  GUSTS UP TO 50 KT.

* SEAS...SEAS 11 TO 16 FEET THIS EVENING...SUBSIDING TO 6 TO 10 FEET
  LATER TONIGHT AND FRIDAY...BEFORE REBUILDING TO 11 TO 16 FEET
  ONCE AGAIN FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
364 
WHUS71 KGYX 130825
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
325 AM EST FRI JAN 13 2012

ANZ150>154-140000-
/O.CON.KGYX.GL.W.0002.000000T0000Z-120114T1200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
325 AM EST FRI JAN 13 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY...

* WINDS...SOUTHWEST 25 TO 35 KT WITH GUSTS OF 40 TO 45 KT WITH A
  FEW GUSTS UP TO 50 KT.

* SEAS...5 TO 10 FEET OVER THE BAYS AND 8 TO 15 FEET OVER THE OPEN
  WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS
ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$
574 
WHUS71 KGYX 131939
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
239 PM EST FRI JAN 13 2012

ANZ150>154-141200-
/O.CON.KGYX.GL.W.0002.000000T0000Z-120114T1200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
239 PM EST FRI JAN 13 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY...

* WINDS...SOUTHWEST 25 TO 35 KT WITH A FEW GUSTS UP TO 50
  KT...DIMINISHING TO 15 TO 20 KT ON SATURDAY.

* SEAS...10 TO 15 FEET OVER THE OUTER WATERS...SUBSIDING TO 4 TO 7
  FEET ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS
ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
278 
WHUS71 KGYX 140519
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1219 AM EST SAT JAN 14 2012

ANZ150-152-141200-
/O.UPG.KGYX.GL.W.0002.000000T0000Z-120114T1200Z/
/O.NEW.KGYX.SR.W.0001.120114T0519Z-120114T1200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
1219 AM EST SAT JAN 14 2012

...STORM WARNING IN EFFECT UNTIL 7 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WARNING...
WHICH IS IN EFFECT UNTIL 7 AM EST THIS MORNING. THE GALE WARNING
IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...WEST WINDS 30 TO 40 KT WITH GUSTS UP TO 55 
  KT. SEAS 10 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OR FREQUENT GUSTS OF 48 TO 63 KNOTS ARE
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

ANZ151-153-154-141200-
/O.CON.KGYX.GL.W.0002.000000T0000Z-120114T1200Z/
PENOBSCOT BAY-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1219 AM EST SAT JAN 14 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...

* WINDS...WEST 25 TO 35 KT WITH GUSTS UP TO 40 KT WITH A FEW GUSTS
  UP TO 50 KT.

* SEAS...6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS
ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
022 
WHUS71 KGYX 141121
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
621 AM EST SAT JAN 14 2012

...MARINE STORM WARNING LOWERED TO A GALE WARNING FOR THE OPEN
WATERS EAST OF PORT CLYDE AND GALE WARNING LOWERED TO A SMALL
CRAFT ADVISORY FOR THE BAYS AND FOR THE OPEN WATERS FROM PORT
CLYDE TO CAPE ELIZABETH...

.WINDS HAVE DROPPED OFF EARLY THIS MORNING BUT WILL CONTINUE TO BE
QUITE GUSTY THROUGH THE DAY.

ANZ150-152-141600-
/O.CAN.KGYX.SR.W.0001.000000T0000Z-120114T1200Z/
/O.NEW.KGYX.GL.W.0003.120114T1121Z-120114T1600Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
621 AM EST SAT JAN 14 2012

...GALE WARNING IN EFFECT UNTIL 11 AM EST THIS MORNING...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 11 AM EST THIS MORNING. THE STORM
WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT AND SEAS 7 TO 12 FEET THROUGH 11 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-154-142200-
/O.CAN.KGYX.GL.W.0002.000000T0000Z-120114T1200Z/
/O.NEW.KGYX.SC.Y.0005.120114T1121Z-120114T2200Z/
PENOBSCOT BAY-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
621 AM EST SAT JAN 14 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT WITH A FEW GUSTS
  UP TO 35 KT OUTSIDE THE BAYS.

* SEAS...3 TO 8 FEET...HIGHEST OUTSIDE THE BAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF
25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Jan 11, 2:48 AM EST, 2 hours 46 minutes earlier.

Area forecast discussion, Jan 11, 2:48 AM EST, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
248 AM EST WED JAN 11 2012

.SYNOPSIS...
HIGH PRESSURE WILL CREST OVER THE REGION EARLY TODAY AND THEN
SHIFT INTO THE MARITIMES THIS AFTERNOON. LOW PRESSURE WILL
APPROACH FROM THE SOUTHWEST TONIGHT AND WILL MOVE NORTHEAST INTO
THE GULF OF MAINE BY THURSDAY EVENING. A SECONDARY AREA OF LOW
PRESSURE WILL MOVE TOWARD NEW ENGLAND FROM THE GREAT LAKES
THURSDAY NIGHT AND WILL MOVE UP THE ST LAWRENCE VALLEY ON FRIDAY
PUSHING A COLD FRONT THROUGH THE REGION. A LINGERING TROUGH OF LOW
PRESSURE WILL SLOWLY CROSS THE REGION FRIDAY NIGHT AND WILL MOVE
OFFSHORE ON SATURDAY. HIGH PRESSURE WILL BUILD IN FROM THE WEST
SATURDAY NIGHT THROUGH MONDAY. HIGH PRESSURE WILL SHIFT OFFSHORE
ON TUESDAY AS A COLD FRONT APPROACHES FROM THE WEST.

&&

.NEAR TERM /THROUGH TODAY/...
HIGH PRESSURE WILL SHIFT OFFSHORE TODAY WITH THE RETURN FLOW
SETTING UP A WEAK OVER-RUNNING PATTERN TO THE WEST OF THE
FORECAST AREA. EXPECT MORNING SUN TO GIVE WAY TO MID LEVEL CLOUDS
DURING THE DAY AS THIS AREA LIFTS NORTH AND EAST. LOOKING FOR
HIGHS RANGING FROM THE 20S IN THE NORTH TO THE LOWER TO MID 30S IN
THE SOUTH.

&&

.SHORT TERM /TONIGHT THROUGH 6 PM THURSDAY/...
INCREASING CLOUDS TONIGHT AS LOW PRESSURE APPROACHES THE REGION
FROM THE SOUTHWEST. EXPECT OVER-RUNNING SNOW TO SHIFT INTO
SOUTHERN NEW HAMPSHIRE AND SOUTHWEST MAINE WELL AFTER MIDNIGHT
WITH NOT MUCH MORE THAN AN INCH OR TWO ACCUMULATING BY DAYBREAK IN
THESE AREAS.

BULK OF OF THE PRECIPITATION WITH THIS EVENT WILL COME ON THURSDAY
WITH A VARIETY OF PRECIP TYPES EVOLVING THROUGH THE DAY. BEING A
MAINLY 3RD PERIOD EVENT WITH LET THE DAY SHIFT HAVE A LOOK AT THE
NEXT MODEL RUN BEFORE DECIDING ON WINTER STORM WARNINGS. ALL THE
MODELS GENERALLY SHOWING WARMER AIR PENETRATING INTO SOUTHERN AND
COASTAL NEW HAMPSHIRE AS WELL AS COASTAL MAINE BY LATE MORNING OR
EARLY AFTERNOON ON THURSDAY. THIS WILL TEND TO HOLD SNOWFALL
AMOUNTS IN THE 2 TO 5 INCHES RANGE IN THESE AREAS AS SNOW CHANGES
TO SLEET AND RAIN. COLD AIR WILL LIKELY HANG ON FOR MUCH OF THE
DAY IN INTERIOR SECTIONS WHERE HEAVY SNOW MAY MIX WITH SOME SLEET
DURING THE AFTERNOON BEFORE PRECIP WINDS DOWN LATE IN THE DAY.

LIKELIEST LOCATIONS FOR WINTER STORM WARNINGS WITH BE SOUTHERN
INTERIOR SECTIONS OF NEW HAMPSHIRE AND MAINE THROUGH THE
FOOTHILLS. SHOULD BE ABLE TO GET BY WITH ADVISORIES IN THE
MOUNTAINS WHERE 3 TO 6 INCHES OF ACCUMULATION IS EXPECTED. NEW GFS
HAS BEEFED UP QPF THIS RUN BUT 6 TO 10 INCHES STILL LOOKING GOOD
FOR THE WARNING LOCATIONS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
UPR LVL TROF AND VORTICITY MAX MOVING NE PAST THE FCST AREAS EARLY
THURSDAY NGT BRINGING THE SFC LOW TRACKING THRU THE GULF OF MAINE
WITH IT. THIS ENDS THE STEADY ORGANIZED MIXED PRCP. HOWEVER A SECOND
MUCH LARGER UPR LVL CUTOFF SYSTEM TO THE W HAS A SFC LOW MOVING E
FROM THE GREAT LAKES THURSDAY NGT WITH A FNT EXTENDING E TO THE SFC
LOW EXITING THE GULF OF MAINE. THIS WILL PRODUCE SOME LGT MIXED PRCP
THURSDAY NGT AND FRIDAY MORNING WITH THE PRCP TAPERING OFF TO -SHRA
OR -SHRASN GRADUALLY GOING TO -SHSN FROM W TO E FRIDAY AFTERNOON
INTO FRIDAY EVENING AS AS COLDER AIR SLOWLY MOVES IN WITH THE UPR
LVL SYSTEM BEHIND THE DEPARTING LOW AND A TRAILING CD FNT.

ONCE THIS SYSTEM IS TO OUR E LATE FRIDAY GUSTY WESTERLY WINDS SET UP
ACROSS THE REGION AND CONT INTO FRIDAY NGT. CD AIR STAYS WITH US
THRU THE WEEKEND WITH LIMITED PRCP WITHOUT MUCH AVAILABLE MOISTURE
AS HIGH PRES SFC AND UPR LVL RIDGE BUILD IN FROM THE W AFTER A
SECONDARY CD FNT MOVES THRU SATURDAY WITH SCT SHSN ACROSS THE N/MT
ZONES. THE UPR LVL AND SFC RIDGE SETTLE OVER THE REGION ON MONDAY
WITH WRM AIR ADVECTION SETTING UP ON THE BACK SIDE OF THESE SYSTEMS
TUESDAY. THIS COULD BRING IN SOME LGT SHOWER ACTIVITY...MAINLY IN
THE FORM OF -SHSN THOUGH SOME MIX MAY NOT BE OUT OF THE QUESTION
UNTIL AN ARCTIC CD FNT MOVES THRU TUESDAY NGT.

GENERALLY USED GFS40...HPC QPF AND BLEND OF MAV/MET MOS FOR
THURSDAY NGT AND FRIDAY. USED GMOS FOR REST OF THE LONG TERM FCST
...EXCEPT USED A BLEND OF GFS40 AND MEX MOS GUIDANCE FOR MAX AND MIN
TEMPS.

&&

.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM...VFR TODAY. IFR/LIFR CEILINGS/VSBY DEVELOPING FROM
SOUTHWEST TO NORTHEAST LATE TONIGHT AND PERSISTING THROUGH THURSDAY.

LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...IFR TO LIFR CIG AND
VSBY THURSDAY NGT INTO FRIDAY MORNING IN OCCASIONAL LGT MIXED
PRCP...THEN MVFR TO MAYBE IFR IN SCT -SHRASN FRIDAY AFTERNOON INTO
FRIDAY EVENING. ANY SHSN LIMITED TO THE N/MT AREAS SATURDAY WITH A
SECONDARY CD FNT.

&&

.MARINE...
SHORT TERM...GALE WARNING IN EFFECT.

LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...WINDS DROP OFF
QUICKLY THURSDAY EVENING AS THE LOW DEPARTS THE GULF OF MAINE TO
THE NE. HOWEVER...WINDS PICK UP FROM THE W SW FRIDAY AS A SFC FNT
MOVES THRU LIKELY BRINGING WINDS TO GALE FORCE LATE FRIDAY INTO
SATURDAY. THERE COULD EVEN BE SOME STORM FORCE GUSTS AS COLDER AIR
MOVING IN ENHANCES THE STRONG FLOW. WINDS SLOWLY LET UP LATE
SATURDAY THRU SUNDAY GRADUALLY DROPPING BELOW SCA LEVELS. SEAS
THAT BUILT UP WITH THE COASTAL LOW SLOWLY SUBSIDE SOME THURSDAY
NGT ONLY TO BUILD UP AGAIN FRIDAY INTO FRIDAY NGT BEFORE SUBSIDING
OVER THE WEEKEND. ROUGH SEAS WILL BE ABOVE THE 5 FOOT SCA
THRESHOLD THRU MUCH OF THE LONG TERM PERIOD.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WATCH FROM LATE TONIGHT THROUGH THURSDAY EVENING
     FOR MEZ007>009-012>014-018>022.
NH...WINTER STORM WATCH FROM LATE TONIGHT THROUGH THURSDAY EVENING
     FOR NHZ001>010.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EST EARLY THIS MORNING FOR
     ANZ150>154.
     GALE WARNING FROM 6 AM TO 7 PM EST THURSDAY FOR ANZ150>154.

&&
Hazardous weather outlook, Jan 11, 3:11 AM EST, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
311 AM EST WED JAN 11 2012

MEZ007>009-012>014-018>022-NHZ001>010-120815-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-
311 AM EST WED JAN 11 2012

...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND NORTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

MEZ023>028-NHZ013-014-120815-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
311 AM EST WED JAN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND
SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

MIXED PRECIPITATION OF SNOW AND ICE MAY REQUIRE A WINTER WEATHER
ADVISORY ON THURSDAY.

SOME SPLASHOVER AND MINOR BEACH EROSION IS POSSIBLE AROUND THE
MIDDAY HIGH TIDE ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

ANZ150>154-120815-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
311 AM EST WED JAN 11 2012

...GALE WARNING IN EFFECT FROM 6 AM TO 7 PM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 3:32 PM ESTWinter Storm WarningGYXAndroscoggin, Cumberland, Franklin, Kennebec, Lincoln, Oxford and 4 more28 hr
Jan 11, 3:32 PM ESTWinter Weather AdvisoryGYXCumberland, Knox, Lincoln, Sagadahoc, Waldo, York28 hr

Nearby

Gale Warnings in Maine, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.